Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi Guys!!

Another pill question I kno I'm sad. But I'm scared now because idk what i'm getting when I go to the derm in June (1st time). I wanted to take the pill instead of the others because the pill is small and i hate swallowing lol. But what are the side effects you guys get??? Weight gain? :( I don't want that I'm already trying to lose weight because I'm overweight so thats not gonna help me any. Well thanks guys!

Franny G!

Share this post


Link to post
Share on other sites

Hi Franny

Like all pills etc., everyone is different.... I took the pill in my teens and early 20's and had no side effects... i took it (dianette) about 2 years ago and stopped it after a couple of months cause i got pains in my legs (i think it was coincidental) and i felt 'numb' - (its the only way i can describe it).... ive started it again (dianette) and so far so good....

sometimes it can be easy to blame that 'headache' or that sharp pain in your thigh or that bad mood or even a few pounds weight gain on the pill... not everyone gets side effects, you may get one, two or three of them but you dont know if you're going to get any until you try it.

I must admit though, i do keep a note of what i experience while i take it - probably due to my age more than anything lol

Hope this helps... :)

Share this post


Link to post
Share on other sites

Yasmin is a good pill to take if you want to avoid water-weight gain. I've been on it for a little over two months, and I think I've actually lost weight on it.

Share this post


Link to post
Share on other sites

The only side effects i've had from Yasmin have been positive. No PMS symptoms like moodiness and bloating; no menstrual cramps whatsoever; shorter, lighter periods; a general stabilization of mood the whole month long, and bigger boobs. :D All women are different though - your mileage may vary. If you try something like Yasmin and it doesn't agree with you, then consider a multiphasic like Ortho Tri Clyclin. And vice versa.

Share this post


Link to post
Share on other sites

Gain of body fat is an extremely rare side effect. When it happens it is because your appetite is increased by the pill. A small amount of water weight gain is more common, but this will be very minimal. I don't think I even got water weight gain (I'm on Diane 35 day 33, and I was on it for 5 years previously). The good news is that if you gain water weight with the pill, as soon as you go off the pill it will be gone. I love my body on Diane 35! My oil production is reduced so my hair and skin don't get greasy, my boobs are a cup size bigger, less body hair growth, lighter periods, fewer cramps, clear skin, and I can't get pregnant. You won't know how you will react until you try it out.

Share this post


Link to post
Share on other sites

Well, you can still get pregnant, it's just that the chances of it are greatly reduced. Even with perfect usage (which very few women actually manage) one out of every thousand women taking combination hormonal birth control pills becomes pregnant. The rate is even higher with "typical" use.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×